Alert archive / Washington / Red Flag Warnings in 2024

Red Flag Warning 2, NWS Seattle, WA

July 16, 202411 counties in Washington

NWS Seattle, WA issued this red flag warning at Jul 16, 2024, 1:33 PM PDT for 11 counties in Washington. It took effect at Jul 17, 2024, 8:00 AM PDT. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 16, 2024, 1:33 PM PDT (20:33 UTC)
In effect from
Jul 17, 2024, 8:00 AM PDT
Expired
Jul 17, 2024, 11:00 PM PDT
In force
15 hr
Issued by
NWS Seattle, WA

Counties Clallam County, WA, Grays Harbor County, WA, Jefferson County, WA, King County, WA, Lewis County, WA, Mason County, WA, Pierce County, WA, Skagit County, WA, Skamania County, WA, Snohomish County, WA, Whatcom County, WA

The radar

The Seattle radar (KATX), 74 km from the middle of the area, began a volume at 20:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Quillayute State, WA (KUIL), launched 12:00Z, 8.6 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Quillayute State, WA at 12:00Z on 2024-07-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Quillayute State, WA at 12:00Z on 2024-07-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -20 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1277 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-20 m²/s²
0-3 km storm-relative helicity
-13 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

177 
WWUS86 KSEW 162033
RFWSEW

URGENT - FIRE WEATHER MESSAGE
National Weather Service Seattle WA
133 PM PDT Tue Jul 16 2024

WAZ658-171100-
/O.UPG.KSEW.FW.A.0002.240717T0600Z-240718T0600Z/
/O.NEW.KSEW.FW.W.0002.240717T1500Z-240718T0600Z/
West Slopes of the North Cascades Generally above 1500 Feet-
133 PM PDT Tue Jul 16 2024

...RED FLAG WARNING IN EFFECT FROM 8 AM TO 11 PM PDT WEDNESDAY
FOR DRY THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE WEATHER
ZONE 658...

The National Weather Service in Seattle has issued a Red Flag
Warning for dry thunderstorms and gusty outflow winds, which is
in effect from 8 AM to 11 PM PDT Wednesday. The Fire Weather
Watch is no longer in effect.

* AFFECTED AREA...Fire Weather Zone 658 West Slopes of the North 
  Cascades Generally above 1500 Feet.

* THUNDERSTORMS...Scattered thunderstorms with LAL 3 are expected
  to develop along and near the crest of the Cascades as early as
  late morning and most likely during the afternoon and evening 
  hours.

* OUTFLOW WINDS...Gusty and erratic winds are possible in the 
  vicinity of any thunderstorms that develop.

* IMPACTS...Scattered lightning in dry fuels can cause multiple 
  fire starts. Thunderstorms can also bring sudden sharp wind 
  shifts on existing fires, causing rapid changes in a fire's 
  rate of spread and direction of spread. Thunderstorm outflow 
  winds can be a threat for several hours following the start of 
  a new lightning-caused fire. If a fire were to begin, air 
  quality may diminish in the surrounding area.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either imminent or occurring now. Any fires that develop will
likely spread quickly. Outdoor burning is not recommended.

&&

$$

WAZ659-171100-
/O.UPG.KSEW.FW.A.0002.240717T0600Z-240718T0600Z/
/O.NEW.KSEW.FW.W.0002.240717T1500Z-240718T0600Z/
West Slopes of the Central Cascades Generally above 1500 Feet-
133 PM PDT Tue Jul 16 2024

...RED FLAG WARNING IN EFFECT FROM 8 AM TO 11 PM PDT WEDNESDAY
FOR DRY THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE WEATHER
ZONE 659...

The National Weather Service in Seattle has issued a Red Flag
Warning for dry thunderstorms and gusty outflow winds, which is
in effect from 8 AM to 11 PM PDT Wednesday. The Fire Weather
Watch is no longer in effect.

* AFFECTED AREA...Fire Weather Zone 659 West Slopes of the 
  Central Cascades Generally above 1500 Feet.

* THUNDERSTORMS...Scattered thunderstorms with LAL 3 are expected
  to develop along and near the crest of the Cascades as early as
  late morning and most likely during the afternoon and evening 
  hours.

* OUTFLOW WINDS...Gusty and erratic winds are 
  possible in the vicinity of any thunderstorms that develop.

* IMPACTS...Scattered lightning in dry fuels can cause multiple 
  fire starts. Thunderstorms can also bring sudden sharp wind 
  shifts on existing fires, causing rapid changes in a fire's 
  rate of spread and direction of spread. Thunderstorm outflow 
  winds can be a threat for several hours following the start of 
  a new lightning-caused fire. If a fire were to begin, air 
  quality may diminish in the surrounding area.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either imminent or occurring now. Any fires that develop will
likely spread quickly. Outdoor burning is not recommended.

&&

$$

WAZ652-661-171100-
/O.NEW.KSEW.FW.W.0002.240717T1500Z-240718T0600Z/
West Portion of the Olympic Mountains-
East Portion of the Olympic Mountains-
133 PM PDT Tue Jul 16 2024

...RED FLAG WARNING IN EFFECT FROM 8 AM TO 11 PM PDT WEDNESDAY
FOR DRY THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE WEATHER
ZONES 652 AND 661...

The National Weather Service in Seattle has issued a Red Flag
Warning for dry thunderstorms and gusty outflow winds, which is
in effect from 8 AM to 11 PM PDT Wednesday.

* AFFECTED AREA...Fire Weather Zone 652 West Portion of the 
  Olympic Mountains and Fire Weather Zone 661 East Portion of 
  the Olympic Mountains.

* THUNDERSTORMS...Scattered thunderstorms with LAL 3 are expected
  to develop early as late morning and most likely during the 
  afternoon and evening hours.

* OUTFLOW WINDS...Gusty and erratic winds are 
  possible in the vicinity of any thunderstorms that develop.

* IMPACTS...Scattered lightning in dry fuels can cause multiple 
  fire starts. Thunderstorms can also bring sudden sharp wind 
  shifts on existing fires, causing rapid changes in a fire's 
  rate of spread and direction of spread. Thunderstorm outflow 
  winds can be a threat for several hours following the start of 
  a new lightning-caused fire. If a fire were to begin, air 
  quality may diminish in the surrounding area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either imminent or occurring now. Any fires that develop will
likely spread quickly. Outdoor burning is not recommended.

&&

$$
2 follow-up statements
778 
WWUS86 KSEW 171015
RFWSEW

URGENT - FIRE WEATHER MESSAGE
National Weather Service Seattle WA
315 AM PDT Wed Jul 17 2024

WAZ658-172300-
/O.CON.KSEW.FW.W.0002.240717T1500Z-240718T0600Z/
West Slopes of the North Cascades Generally above 1500 Feet-
315 AM PDT Wed Jul 17 2024

...RED FLAG WARNING REMAINS IN EFFECT FROM 8 AM THIS MORNING TO
11 PM PDT THIS EVENING FOR DRY THUNDERSTORMS AND GUSTY OUTFLOW
WINDS FOR FIRE WEATHER ZONE 658...

* AFFECTED AREA...Fire Weather Zone 658 West Slopes of the North 
  Cascades Generally above 1500 Feet.

* THUNDERSTORMS...Scattered thunderstorms with LAL 3 are 
  expected to develop along and near the crest of the Cascades 
  as early as late morning and most likely during the afternoon 
  and evening hours.

* OUTFLOW WINDS...Gusty and erratic winds are possible in the 
  vicinity of any thunderstorms that develop.

* IMPACTS...Scattered lightning in dry fuels can cause multiple 
  fire starts. Thunderstorms can also bring sudden sharp wind 
  shifts on existing fires, causing rapid changes in a fire's 
  rate of spread and direction of spread. Thunderstorm outflow 
  winds can be a threat for several hours following the start of 
  a new lightning-caused fire. If a fire were to begin, air 
  quality may diminish in the surrounding area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either imminent or occurring now. Any fires that develop will
likely spread quickly. Outdoor burning is not recommended.

&&

$$

WAZ659-172300-
/O.CON.KSEW.FW.W.0002.240717T1500Z-240718T0600Z/
West Slopes of the Central Cascades Generally above 1500 Feet-
315 AM PDT Wed Jul 17 2024

...RED FLAG WARNING REMAINS IN EFFECT FROM 8 AM THIS MORNING TO
11 PM PDT THIS EVENING FOR DRY THUNDERSTORMS AND GUSTY OUTFLOW
WINDS FOR FIRE WEATHER ZONE 659...

* AFFECTED AREA...Fire Weather Zone 659 West Slopes of the 
  Central Cascades Generally above 1500 Feet.

* THUNDERSTORMS...Scattered thunderstorms with LAL 3 are 
  expected to develop along and near the crest of the Cascades 
  as early as late morning and most likely during the afternoon 
  and evening hours.

* OUTFLOW WINDS...Gusty and erratic winds are possible in the 
  vicinity of any thunderstorms that develop.

* IMPACTS...Scattered lightning in dry fuels can cause multiple 
  fire starts. Thunderstorms can also bring sudden sharp wind 
  shifts on existing fires, causing rapid changes in a fire's 
  rate of spread and direction of spread. Thunderstorm outflow 
  winds can be a threat for several hours following the start of 
  a new lightning-caused fire. If a fire were to begin, air 
  quality may diminish in the surrounding area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either imminent or occurring now. Any fires that develop will
likely spread quickly. Outdoor burning is not recommended.

&&

$$

WAZ652-661-172300-
/O.CON.KSEW.FW.W.0002.240717T1500Z-240718T0600Z/
West Portion of the Olympic Mountains-
East Portion of the Olympic Mountains-
315 AM PDT Wed Jul 17 2024

...RED FLAG WARNING REMAINS IN EFFECT FROM 8 AM THIS MORNING TO
11 PM PDT THIS EVENING FOR DRY THUNDERSTORMS AND GUSTY OUTFLOW
WINDS FOR FIRE WEATHER ZONES 652 AND 661...

* AFFECTED AREA...Fire Weather Zone 652 West Portion of the 
  Olympic Mountains and Fire Weather Zone 661 East Portion of 
  the Olympic Mountains.

* THUNDERSTORMS...Scattered thunderstorms with LAL 3 are 
  expected to develop early as late morning and most likely 
  during the afternoon and evening hours.

* OUTFLOW WINDS...Gusty and erratic winds are possible in the 
  vicinity of any thunderstorms that develop.

* IMPACTS...Scattered lightning in dry fuels can cause multiple 
  fire starts. Thunderstorms can also bring sudden sharp wind 
  shifts on existing fires, causing rapid changes in a fire's 
  rate of spread and direction of spread. Thunderstorm outflow 
  winds can be a threat for several hours following the start of 
  a new lightning-caused fire. If a fire were to begin, air 
  quality may diminish in the surrounding area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either imminent or occurring now. Any fires that develop will
likely spread quickly. Outdoor burning is not recommended.

&&

$$
217 
WWUS86 KSEW 172151
RFWSEW

URGENT - FIRE WEATHER MESSAGE
National Weather Service Seattle WA
251 PM PDT Wed Jul 17 2024

WAZ658-180600-
/O.CON.KSEW.FW.W.0002.000000T0000Z-240718T0600Z/
West Slopes of the North Cascades Generally above 1500 Feet-
251 PM PDT Wed Jul 17 2024

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING FOR DRY THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE
WEATHER ZONE 658...

* AFFECTED AREA...Fire Weather Zone 658 West Slopes of the North 
  Cascades Generally above 1500 Feet.

* THUNDERSTORMS...Scattered thunderstorms with LAL 3 are expected
  to develop along and near the crest of the Cascades during the 
  afternoon and evening hours.

* OUTFLOW WINDS...Gusty and erratic winds are possible in the 
  vicinity of any thunderstorms that develop.

* IMPACTS...Scattered lightning in dry fuels can cause multiple 
  fire starts. Thunderstorms can also bring sudden sharp wind 
  shifts on existing fires, causing rapid changes in a fire's 
  rate of spread and direction of spread. Thunderstorm outflow 
  winds can be a threat for several hours following the start of 
  a new lightning-caused fire. If a fire were to begin, air 
  quality may diminish in the surrounding area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either imminent or occurring now. Any fires that develop will
likely spread quickly. Outdoor burning is not recommended.

&&

$$

WAZ659-180600-
/O.CON.KSEW.FW.W.0002.000000T0000Z-240718T0600Z/
West Slopes of the Central Cascades Generally above 1500 Feet-
251 PM PDT Wed Jul 17 2024

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING FOR DRY THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE
WEATHER ZONE 659...

* AFFECTED AREA...Fire Weather Zone 659 West Slopes of the 
  Central Cascades Generally above 1500 Feet.

* THUNDERSTORMS...Scattered thunderstorms with LAL 3 are expected  
  during the afternoon and evening hours.

* OUTFLOW WINDS...Gusty and erratic winds are possible in the 
  vicinity of any thunderstorms that develop.

* IMPACTS...Scattered lightning in dry fuels can cause multiple 
  fire starts. Thunderstorms can also bring sudden sharp wind 
  shifts on existing fires, causing rapid changes in a fire's 
  rate of spread and direction of spread. Thunderstorm outflow 
  winds can be a threat for several hours following the start of 
  a new lightning-caused fire. If a fire were to begin, air 
  quality may diminish in the surrounding area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either imminent or occurring now. Any fires that develop will
likely spread quickly. Outdoor burning is not recommended.

&&

$$

WAZ652-661-180600-
/O.CON.KSEW.FW.W.0002.000000T0000Z-240718T0600Z/
West Portion of the Olympic Mountains-
East Portion of the Olympic Mountains-
251 PM PDT Wed Jul 17 2024

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING FOR DRY THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE
WEATHER ZONES 652 AND 661...

* AFFECTED AREA...Fire Weather Zone 652 West Portion of the 
  Olympic Mountains and Fire Weather Zone 661 East Portion of 
  the Olympic Mountains.

* THUNDERSTORMS...Scattered thunderstorms with LAL 3 are expected  
  during the afternoon and evening hours.

* OUTFLOW WINDS...Gusty and erratic winds are possible in the 
  vicinity of any thunderstorms that develop.

* IMPACTS...Scattered lightning in dry fuels can cause multiple 
  fire starts. Thunderstorms can also bring sudden sharp wind 
  shifts on existing fires, causing rapid changes in a fire's 
  rate of spread and direction of spread. Thunderstorm outflow 
  winds can be a threat for several hours following the start of 
  a new lightning-caused fire. If a fire were to begin, air 
  quality may diminish in the surrounding area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either imminent or occurring now. Any fires that develop will
likely spread quickly. Outdoor burning is not recommended.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this red flag warning went out at Jul 16, 8:45 AM PDT, 4 hours 48 minutes earlier.

Area forecast discussion, Jul 16, 8:45 AM PDT, 4 hours 48 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
845 AM PDT Tue Jul 16 2024

.SYNOPSIS...High pressure will continue to remain over the region
for the majority of the week. Onshore flow will continue to allow
the marine layer to move inland each night, with slight day-to-
day variations. An upper-level shortwave impulse will bring a
chance for elevated convection over the Cascades Wednesday. Upper
level ridging will remain in place over the region through at
least this weekend as a longwave trough slowly begins to approach
from offshore into early next week.

&&

.UPDATE...Little bit of a marine layer developed over Puget Sound
(but remains relatively isolated and elevated over the water
concerns). Couple other spots may have seen some patchy fog this
morning, but given that several areas are already approaching 70
degrees approaching 9 am, this will all burn off very quickly.
Today remains the warmest day of the week with highs in the upper
80s (with low 90s to the south). Still some uncertainty in
temperature spread for Wednesday (depending on cloud cover from a
trough and isolated thunderstorm coverage in the Cascades). Please
see below for further details (as well as refreshed aviation,
marine, and fire weather discussions).

HPR

&&

.SHORT TERM /TODAY THROUGH THURSDAY/...Latest satellite imagery
shows the marine stratus layer slowly creeping eastward, south of
the Olympic mountains into the lower Chehalis Valley and through
the Strait of Juan de Fuca and over Whidbey Island. Patchy fog is
being observed along the Pacific Coast and the Strait of Juan de
Fuca. Stratus and patchy fog will continue to push inland this
morning, but weaker pressure gradients compared to yesterday, it
will not be able to make it as far inland and skies should remain
mostly clear south of Everett, north of Skagit County, and north
of Tacoma. Low temperatures this morning should reach the low to
mid 50s.

With the warm low-level air mass advecting northward into the region
and with less marine stratus this morning, temperatures should warm
quickly across the region, with high temperatures 8 to 12 degrees
warmer compared to yesterday, reaching the mid 80s to near 90, with
low to mid 90s possible through the Southwest Interior and Cascade
valleys. Mid to upper level cloud cover will increase tonight as a
shortwave trough approaches the area from the southwest. This will
result in limited cooling overnight, with overnight lows in the low
to mid 60s for most of the region. As a result, Tuesday's HeatRisk
values are Orange/Moderate for most of the region, with pockets of
Major/Red for the Cascade Valleys and the Duwamish/Green River
valley in the Seattle metro.

Wednesday will start cloudy as the shortwave trough passes over
the region, but skies will clear throughout the day. With the
shortwave trough directly overhead, this will be the day with the
best chance for elevated convection over the Cascades. There will
be some moisture to work with with PWATs from around 0.75 to 1 in
(around or slightly positive anomaly), however, it will be mostly
contained in the upper levels with a deep and dry boundary layer,
with little to no precipitation making it to the surface. The
marine layer will help maintain a low-level inversion over the
Olympics, though there may be a brief period in the late afternoon
when the inversion dissipates in the higher elevation locations
and the thermodynamic profile could be realized. Confidence and
probability of occurrence is much lower than over the Cascades.
The most likely scenario for temperatures is that cloud cover and
substantial onshore flow should keep high temperatures slightly
cooler than Tuesday, in the low to mid 80s, in the 70s along the
coast. This corresponds to Moderate/Orange HeatRisk through the
interior north of the Tacoma metro to the Canadian border. If
skies clear early, there's a chance that temperatures could reach
the low to mid 90s through the interior and the Cascade valleys.
Probabilities for seeing a high temperature of 90 or greater reach
up to 30% across the south and eastern sides of the Seattle metro
area and into the eastern King County lowlands.

Thursday looks to be cooler with continued onshore flow behind
the shortwave trough, pushing the marine layer into the interior
Thursday morning.

.LONG TERM /FRIDAY THROUGH MONDAY/...The pattern look to remain
warm and dry with the ridge axis slowly moving eastward with highs
through the weekend remaining in the mid 70s to upper 80s and lows
in the low to mid 50s. Saturday looks to be the warmest day in the
long term with the ridge momentarily amplifying as it retrogrades
back towards the west coast. Deterministic and ensemble models
are showing a large upper level trough creeping in from the
northwest early next week, which could allow temperatures to drop
back into the 70s and lows in the upper 40s to low 50s into the
beginning of next week, though it depends if the trough will
actually able to push the ridge is actually able to sweep the
ridge away that quickly.

LH

&&

.AVIATION...Upper level ridge over Western Washington with
southwesterly flow aloft. Flow aloft becoming southerly later this
afternoon through tonight with upper level trough moving into
Western Oregon. Onshore flow in the lower levels this morning
becoming light northerly this afternoon and tonight. Increasing low
level onshore flow Wednesday.

Stratus along the coast, down the Strait of Juan de Fuca to near
Whidbey Island and inland over the Lower Chehalis Valley is
decreasing in coverage. The layer is shallow with tops near 1000
feet. With the stratus, LIFR cigs with local visibility 2 sm or less
in fog until 16z. Ceilings lifting to IFR 16z-18z with the stratus
clearing out 18z-20z. For the remainder of the area clear skies.

Stratus reforming along the coast 03z-06z moving inland after 07z
tonight but staying west of Puget Sound. As upper level trough moves
into the northern portion of Western Oregon late tonight increasing
middle level clouds over the area. There is a chance for a colorful
sunrise Wednesday morning with the increasing alto cumulus clouds.

KSEA...Clear skies until around 09z Wednesday. Increasing middle
level clouds through the morning hours Wednesday. Northerly winds 4
to 8 knots switching to southerly 09z-12z Wednesday. Felton/McMillian

&&

.MARINE...Light onshore gradients this morning becoming northerly
this afternoon. Onshore gradients increasing later Wednesday morning
into Wednesday afternoon and evening. High pressure over the waters
Thursday through the weekend with varying degrees of onshore flow.

Small craft advisory winds in the Central and Eastern Strait of Juan
de Fuca Wednesday evening into early Thursday morning and possibly
again Thursday evening. Felton

&&

.FIRE WEATHER...High pressure will persist over the Pacific
Northwest, maintaining warm and dry conditions. Low-level onshore
flow across the region will keep marine air present, limiting
minimum relative humidity values to 30-35%, with localized pockets
as low as 25%. Good relative humidity recovery is expected each
night.

The primary period of concern is Wednesday as an upper-level
disturbance moves across the region, providing ample instability for
thunderstorm development over the Cascades. With an unstable
atmosphere, as well as lightning risk with very low chances of
wetting rains, a Fire Weather Watch remains in effect for zones 658
and 659.

It is worth noting that with this pattern and very receptive fuels,
even limited lightning could result in significant impacts.

LH/Mazurkiewicz

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...Fire Weather Watch from this evening through Wednesday evening
     for West Slopes of the Central Cascades Generally above
     1500 Feet-West Slopes of the North Cascades Generally above
     1500 Feet.

PZ...None.
&&

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 16, 2:05 PM PDTSmall Craft AdvisorySEW39 hr

Nearby

Red Flag Warnings in Washington, 2024Every red flag warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.